# SDR HALA2015021900023

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 47,529 hours, 8,532 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Satcom
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LOST ABILITY TO TRANSMIT MESSAGES TO ATC CPDLO.  MESSAGE RECEPTION OK.  NO FAULTS NOTED WITH SATCOM.  RECEIVED OTHER ACARS MESSAGES WITH NO DIFFICULTY.  RESET ACARS MU.  CLEARED BUFFER.  SATLINK TEST PASSED ON GROUND.
